RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 5, Pages 1056–1059 (Mi dan39208)  

MATHEMATICS

Hopf’s classification theorem in the theory of shapes

Yu. T. Lisitsa

Peoples Friendship University of Russia

Full text: PDF file (720 kB)

Bibliographic databases:

Document Type: Article
UDC: 513
Presented: P. S. Aleksandrov
Received: 26.03.1975

Citation: Yu. T. Lisitsa, “Hopf’s classification theorem in the theory of shapes”, Dokl. Akad. Nauk SSSR, 223:5 (1975), 1056–1059

Citation in format AMSBIB
\Bibitem{Lis75}
\by Yu.~T.~Lisitsa
\paper Hopf’s classification theorem in the theory of shapes
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 5
\pages 1056--1059
\mathnet{http://mi.mathnet.ru/dan39208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0391082}
\zmath{https://zbmath.org/?q=an:0321.55030}


Linking options:
  • http://mi.mathnet.ru/eng/dan39208
  • http://mi.mathnet.ru/eng/dan/v223/i5/p1056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019